Global existence of solutions to nonlinear dispersive wave equations

Nakao Hayashi, Seishirou Kobayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We study the global existence of solutions to nonlinear dispersive wave equations ∂t2 u +1/ρ2|∂ x| u = Λ |∂tu|p-1tu in one space dimension, where 0 < ρ ≤ 2; ρ≠ = 1; p > 3 and Λ ∈ C:.

Original languageEnglish
Pages (from-to)685-698
Number of pages14
JournalDifferential and Integral Equations
Volume25
Issue number7-8
Publication statusPublished - 2012 Jul 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence of solutions to nonlinear dispersive wave equations'. Together they form a unique fingerprint.

Cite this